# SDR DALA2023022701438

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31983
- Aircraft time: 18,962 hours, 7,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4105765) DURING INSPECTION FOUND CORROSION AROUND BELLY DRAINS AT STATIONS 420,460,480,500A,500B,500D,500I AND 500U. CORROSION CORRECTED ON ELECTRONIC NON ROUTINE CARDS 1,2,3,4,5,6,7 AND 8 PER B737 SRM 53-30-01.
